# SDR 15DR

- Difficulty date: April 11, 2007
- Submitted: December 7, 2007
- Operation: General aviation
- Aircraft: N15DR
- Make and model: Cirrus SR22
- Aircraft serial: 0394
- Aircraft time: 580 hours
- Engine: Cont IO550*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: BC4101
- Part serial: 0921403
- Condition: Destroyed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OWNER REPORTED NR2 ALTERNATOR LIGHT ILLUMINATED.  REMOVED TOP COWLING TO INSPECT NR2 ALTERNATOR.  FOUND NR2 ALTERNATOR BROKEN OFF AT MOUNTING PLATE BY (3) STUDS.  ONE STUD STILL ATTACHED WITH NUT, BUT LOOSE.  REMOVED P/N BC410-1, S/N 0921403.
